# SDR DALA2018092655763

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 79,244 hours, 60,895 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROLLOUT MULTIPLE OAP LT ON, MULTIPLE CB'S POPPED, ON TAXI IN LT GEN WOULD NOT PICK UP RT BUS, AT GATE APU WOULD NOT PICK UP RT BUS UNTIL RT ENGINE SHUT DOWN. FOUND F1-7 FUSE BURNED ON R2-45 CROSS TIE RELAY. R/R FUSE AND R2-45. INSPECTED T3 FEEDER ON ALL PWR RELAYS. NTF. R/R AC BUS CTL PANEL. RAN ENGINES AND APU AND EXT PWR. ALL CROSSTIE FUNCTIONS NML. WHEN PACK FANS SWITCHED ON FOUND PROBLEMS. FOUND SEVERAL WIRE BUNDLES BURNED IN TAIL CEILING AREA. MD88 AMM 2420. WIRES REPAIRED ON N/R'S 1-19. (LP4699160)
